# SDR CA030528002

- Difficulty date: May 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- Aircraft time: 9,192 hours
- Engine: Garrtt TFE7313
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30728001
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE FLIGHT AT 33 K FT, DAYTIME, CLEAR SKY, NR 1 ENGINE FUEL OIL PRESSURE LIGHT FLICKERED AND FLUCTUATING OIL PRESSURE WAS CONFIRMED ON GUAGE. NR 1 ENGINE WAS SHUTDOWN AND AIRCRAFT DIVERTED FOR REPAIRS.  REPACED 2 FAN BLADES, CORE INLET STATOR AND CRACKED OIL PRESSURE LINE. ENGINE BORESCOPED, GROUND RUN AND VIBRATION SURVEY C/W SATISFACTORY AND ENGINE RETURNED TO SERVICE 2003, MAY 15. SUSPECT BIRD STRIKE OCCURRED ON PREVIOUS TAKEOFF BUT NOT NOTICED BY FLIGHT CREW.
